# SDR HNAA2021081000381

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869336 - SSI 52-21-06 CORROSION ON PASSENGER LH CABIN ESCAPE HATCH LOWER PROFILE  ...  REMOVED AND INSTALLED OF SERVICEABLE L/ H CABIN ESCAPE HATCH LOWER PROFILE IAW EMB 145 SRM 51-40-02 SRM 51-20-03 SRM 51-40-06 SRM 51-40-09.
